# SDR SWAA2025090804964

- Difficulty date: August 15, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 276 AT RT WING.   REPLACED ANGLE AND FASTENERS LOCATED TRAILING EDGE ORSS 276 AT RT WING IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 115A6200 SHEET: 11 REV: B; MEASURES OF CRACK IS: L= 0.464.
